# SDR A6WA202109167880

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,505 hours, 37,214 cycles
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L 14TH BLEED AIR WARNING FREQUENTLY CLIMBING THRU 20,000FT ONCE EVERY 3 SECONDS, C/W QRH BROUGHT ENG TO IDLE. MSG CONTINUED 1 EVERY MINUTE. STOPPED WHEN ENG SHUT DOWMN ON GROUND. (BK 4)  SNYOPTIC SHOWED RED BETWEEN 14TH SATGE SOC, MSOV AND COWL SOV.  ALSO RECEIVED BLEED AIR DUCT AURAL WARNING.  ***AIRCRAFT REMOVED FROM  SERVICE***  MX IN PROGRESS
